# SDR SWI2025F00784

- Difficulty date: April 8, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR I/B AND O/B HOOK FITTINGS CHAFFED. CAMP # 29942099.  (C-CHECK RO 06/29/2025)PERFORMED BLEND OUT REPAIR ON RH FWD EMERGENCY EXIT DOOR I/B AND O/B HOOK FITTINGS.  REF. REO 690-52-21-192 REV.-- DATED 2025-04-21. COMPLIED WITH TASK CARD 51-900-1002-SKY.
